Alert archive / Oklahoma / Special Weather Statements in 2007

Special Weather Statement, NWS Tulsa, OK

October 17, 2007Creek County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Oct 17, 2007, 3:11 PM CDT for Creek County, Oklahoma. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 17, 2007, 3:11 PM CDT (20:11 UTC)
Expired
Oct 17, 2007, 3:45 PM CDT
In force
34 min
Issued by
NWS Tulsa, OK

County Creek County, OK

The radar

The Tulsa radar (KINX), 57 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2007-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2007-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 367 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
719 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
476 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
367 m²/s²
0-3 km storm-relative helicity
396 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KTSA 172012
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 PM CDT WED OCT 17 2007

OKZ064-066-172045-
CREEK OK-OKMULGEE OK-
311 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OKMULGEE AND EASTERN CREEK

AT 311 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHWEST OF SLICK...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...SLICK...KIEFER...
KELLYVILLE AND SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

A TORNADO WATCH IS IN EFFECT FOR THIS AREA UNTIL 10 PM CDT. 

LAT...LON 3605 9603 3604 9602 3594 9603 3564 9629
      3566 9643 3608 9621 3609 9603
TIME...MOT...LOC 2011Z 214DEG 49KT 3572 9632

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Oct 17, 2:57 PM CDT, 14 minutes earlier.

Area forecast discussion, Oct 17, 2:57 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
257 PM CDT WED OCT 17 2007

.DISCUSSION...
PARAMETERS CONTINUE TO ALIGN FOR A SIGNIFICANT SEVERE WEATHER
OUTBREAK THAT WILL AFFECT THE AREA THIS EVENING...AND NOT MUCH
APPEARS TO BE WORKING AGAINST IT. LINE OF STORMS RAPIDLY MOVING
ACROSS THE WESTERN PORTIONS OF CWA APPEAR LARGELY ELEVATED BUT
SOME POTENTIAL STILL EXISTS FOR THESE STORMS TO ROOT IN THE
BOUNDARY LAYER AS THEY ENCOUNTER UNSTABLE AND WEAKLY CAPPED AIR.

THE BIG SHOW HOWEVER IS JUST GETTING UNDERWAY OVER WESTERN OK AS A
VERY SHARP DRY LINE HAS SET UP AND CONTINUES TO PROGRESS ACROSS
EXTREME WESTERN OK...PROFILER NETWORK SHOWING INCREASE IN 700MB
FLOW RECENTLY AS POTENT UPPER JET NOSES INTO SW U.S. SUPERCELL
DEVELOPMENT LIKELY ACROSS THE AREA BETWEEN 00Z-06Z. MORNING STORMS
HAVE LEFT A SW-NE ORIENTED BOUNDARY NORTH OF I-44 WHICH COULD
SERVE TO ENHANCE SIGNIFICANT TORNADO POTENTIAL. SHAPING UP TO BE A
LONG AND BUSY NIGHT TO SAY THE LEAST.

DRY LINE WILL CONTINUE TO PUSH EAST TONIGHT WITH THUNDERSTORM
POTENTIAL ENDING FROM THE EAST WITH ALL AREAS IN THE CLEAR BY
MORNING. CONCERN FOR THURSDAY BECOMES POTENTIAL FOR STRONG AND
GUSTY WINDS AS DEEP SFC LOW MOVES INTO THE MISSISSIPPI VALLEY WITH
35-40KT FLOW AT 925 MB PROGGED TO DEVELOP OVER NORTHEAST OK.
POTENTIAL FOR DEEP MIXING COULD BECOME OFFSET BY LIMITED HEATING
AS LOW CLOUDS WRAP AROUND BACK SIDE OF VIGOROUS UPPER LOW. WITH
THIS UNCERTAINTY WILL FORECAST WIND GUSTS BELOW ADVISORY CRITERIA
BUT WOULD NOT BE AT ALL SURPRISED TO SEE A FEW GUSTS IN THE 40
MPH RANGE. WRAP AROUND MOISTURE MAY ALSO BRING A FEW SHOWERS TO
NORTHERN SECTIONS.

DAYTIME TEMPS WILL NOT COOL TOO MUCH IN WAKE OF THIS SYSTEM BUT
OVERNIGHT LOWS WILL BECOME MORE SEASONABLE DUE TOT HE MUCH DRIER
LOW LEVEL AIRMASS...ESPECIALLY BY FRI AS WINDS SUBSIDE. SOUTH
WINDS SHOULD QUICKLY PICK BACK UP SATURDAY AHEAD OF NEXT
APPROACHING UPPER TROUGH WITH TEMPS SURGING BACK TO WELL ABOVE
NORMAL LEVELS OVER THE WEEKEND.

MUCH UNCERTAINTY REGARDING THE NEXT SYSTEM AS GFS SHOWING POOR RUN
TO RUN CONSISTENCY AND CONSIDERABLE SPREAD AMONG ITS ENSEMBLE
MEMBERS...AND ECMWF KEEPING THE UPPER LOW CUT OFF TO THE WEST WITH
NO REAL FRONTAL PASSAGE. HAVE GENERALLY FOLLOWED HPC GUIDANCE ON
THIS ONE WITH HIGH CHANCE POPS FOR SUNDAY NIGHT AND MONDAY...WITH
COOLER TEMPS AFTER THAT. FORECAST CONFIDENCE LOW FOR NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   61  77  52  78 /  80  20  10   0
FSM   63  83  50  78 /  90   0  10   0
MLC   58  83  48  82 /  70   0   0   0
BVO   57  73  48  78 /  80  20  10   0
FYV   62  74  48  71 /  90  10  10   0
BYV   63  76  49  71 /  90  10  10   0
MKO   59  80  50  78 /  80  10  10   0
MIO   60  72  50  75 /  80  20  10   0
F10   58  80  50  79 /  70  10  10   0
HHW   60  85  51  83 /  60  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....14
Hazardous weather outlook, Oct 17, 11:54 AM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1154 AM CDT WED OCT 17 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1153 AM CDT WED OCT 17 2007

...A TORNADO OUTBREAK IS EXPECTED ACROSS PARTS OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS LATER TODAY AND TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET....AFTER 12PM.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...NOW.

DISCUSSION...
SEVERE THUNDERSTORMS WILL MOVE ACROSS NORTHEAST OKLAHOMA
DURING THE AFTERNOON.  INITIALLY THE STORMS HAVE BEEN
ELEVATED...BUT WILL BECOME MORE SURFACE BASED.
THIS INCREASES THE POTENTIAL THAT DAMAGING WINDS WILL ALSO
DEVELOP WITH THESE STORMS...AND AS WIND PROFILES CONTINUE
TO IMPROVE THIS AFTERNOON...SOME TORNADO RISK WILL ALSO
DEVELOP WITH THESE STORMS.

DURING THE AFTERNOON...SUPERCELL THUNDERSTORMS WILL DEVELOP
IN CENTRAL OKLAHOMA AS THE DRY LINE ADVANCES EASTWARD.  THESE
STORMS WILL MOVE INTO EASTERN OKLAHOMA AFTER 5PM.  WIND AND
INSTABILITY PARAMETERS OVER EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS WILL BE VERY FAVORABLE FOR SEVERE WEATHER AS THESE
STORMS MOVE INTO THE REGION...INCLUDING A SIGNIFICANT
RISK FOR TORNADOES...HAIL TO BASEBALL SIZE AND WIND GUSTS
TO 75 MPH.

RATHER THAN A SOLID LINE OF STORMS FORMING...THE STORMS
MAY STAY CELLULAR FOR SOMETIME INTO THE EVENING...WHICH
PROLONGS THE WINDOW OF OPPORTUNITY FOR TORNADO FORMATION.
THERE IS THE POTENTIAL FOR LONG-TRACK STRONG TORNADOES.

SCATTERED SUPERCELL STORMS ARE EXPECTED TO DEVELOP ACROSS
THE LENGTH OF EASTERN OKLAHOMA THIS EVENING AND MOVE INTO
NORTHWEST ARKANSAS LATE THIS EVENING WITH THE CONTINUED
RISK FOR SIGNIFICANT SEVERE WEATHER...INCLUDING THE RISK
OF A STRONG TORNADO.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
THIS STORM SYSTEM HAS THE POTENTIAL TO PRODUCE SIGNIFICANT
SEVERE WEATHER EVENTS IN THE AREA.  ACTIVATION OF THE
REGIONAL SKYWARN NETWORK WILL OCCUR THIS AFTERNOON.
LOCAL SPOTTER GROUPS SHOULD BE ACTIVE NEAR ANY OF THE
STORMS.  EMERGENCY MANAGERS SHOULD READY FOR NOT ONLY
SPOTTER OPERATIONS BUT ALSO POTENTIAL IMPACT RECOVERY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE MAIN UPPER SYSTEM WILL CLEAR THE AREA BY THURSDAY...WITH
PLEASANT WEATHER EXPECTED FOR MOST OF THE WEEKEND. THE NEXT UPPER
SYSTEM SHOULD MOVE INTO THE CENTRAL AND SOUTHERN PLAINS SUNDAY
NIGHT...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH
MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Oct 17, 11:30 AM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1130 AM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     HAIL             BURBANK                 36.69N 96.73W
10/17/2007  E0.75 INCH       OSAGE              OK   TRAINED SPOTTER

            FELL BRIEFLY IN HEAVY RAIN AND WINDS OF 35 TO 45 MPH.

&&

MEB
Special weather statement, Oct 17, 1:44 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
144 PM CDT WED OCT 17 2007

OKZ054-059-060-064>066-171930-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-TULSA OK-
144 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OKMULGEE...SOUTHEASTERN OSAGE...CREEK...SOUTHWESTERN
     TULSA AND PAWNEE

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 144 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 17 MILES SOUTHWEST OF MARAMEC TO 7 MILES
SOUTHWEST OF MILFAY TO 35 MILES SOUTHWEST OF BEARDEN...MOVING
NORTHEAST AT 65 MPH.

A LARGE PORTION OF WESTERN OKMULGEE...SOUTHEASTERN OSAGE...CREEK...
OKFUSKEE...SOUTHWESTERN TULSA AND PAWNEE COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 230 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

A TORNAOD WATCH IS ALSO IN EFFECT FOR THESE AREAS UNTIL 4 PM CDT.

LAT...LON 3699 9601 3531 9599 3528 9642 3545 9646
      3541 9653 3538 9654 3540 9664 3615 9664
      3618 9680 3624 9683 3633 9694
TIME...MOT...LOC 1844Z 225DEG 60KT 3611 9684 3575 9662
          3500 9673
Special weather statement, Oct 17, 2:22 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
222 PM CDT WED OCT 17 2007

OKZ054-055-059-060-064>066-172000-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-TULSA
OK-WASHINGTON OK-
222 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OKMULGEE...WESTERN WASHINGTON...EASTERN OSAGE...CREEK...
     WESTERN TULSA AND SOUTHEASTERN PAWNEE

IN EAST CENTRAL OKLAHOMA
     EASTERN OKFUSKEE

AT 222 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHWEST OF NELAGONEY TO 11 MILES NORTH
OF BRISTOW TO 13 MILES SOUTH OF BEARDEN...MOVING NORTHEAST AT 55 MPH.

A LARGE PORTION OF WESTERN OKMULGEE...WESTERN WASHINGTON...EASTERN
OSAGE...CREEK...EASTERN OKFUSKEE...WESTERN TULSA AND SOUTHEASTERN
PAWNEE COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 300 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

TORNADO WATCH NUMBER 711 IS NOW IN EFFECT FOR THIS AREA UNTIL
10 PM CDT.

LAT...LON 3537 9598 3530 9644 3597 9647 3674 9628
      3701 9599
TIME...MOT...LOC 1922Z 220DEG 47KT 3673 9623 3605 9639
          3522 9637
Special weather statement, Oct 17, 2:45 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
245 PM CDT WED OCT 17 2007

OKZ054>056-060-061-064>067-070-172030-
CREEK OK-MUSKOGEE OK-NOWATA OK-OKFUSKEE OK-OKMULGEE OK-OSAGE
OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
245 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OKMULGEE...WESTERN WAGONER...WESTERN ROGERS...WESTERN NOWATA...
     WASHINGTON...EASTERN OSAGE...EASTERN CREEK AND TULSA

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE AND EASTERN OKFUSKEE

AT 245 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHWEST OF HULAH TO 5 MILES NORTH OF
CLEARVIEW...MOVING NORTHEAST AT 50 MPH.

A LARGE PORTION OF OKMULGEE...NORTHWESTERN MUSKOGEE...WESTERN
WAGONER...WESTERN ROGERS...WESTERN NOWATA...WASHINGTON...EASTERN
OSAGE...EASTERN CREEK...EASTERN OKFUSKEE AND TULSA COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 330 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

TORNADO WATCHES ARE ALSO IN EFFECT FOR THESE SAME AREAS THIS
AFTERNOON.

LAT...LON 3556 9567 3556 9583 3547 9585 3547 9588
      3538 9587 3538 9621 3700 9611 3700 9557
TIME...MOT...LOC 1945Z 229DEG 45KT 3702 9602 3552 9612
Special weather statement, Oct 17, 3:11 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 PM CDT WED OCT 17 2007

OKZ064-066-172045-
CREEK OK-OKMULGEE OK-
311 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OKMULGEE AND EASTERN CREEK

AT 311 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHWEST OF SLICK...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...SLICK...KIEFER...
KELLYVILLE AND SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

A TORNADO WATCH IS IN EFFECT FOR THIS AREA UNTIL 10 PM CDT.

LAT...LON 3605 9603 3604 9602 3594 9603 3564 9629
      3566 9643 3608 9621 3609 9603
TIME...MOT...LOC 2011Z 214DEG 49KT 3572 9632

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 7:03 AM CDTSpecial Weather StatementTSAOsage57 min
Oct 17, 7:55 AM CDTSpecial Weather StatementTSAOsage65 min
Oct 17, 10:30 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee75 min
Oct 17, 11:34 AM CDTSevere Thunderstorm WarningTSAOsage, Washington71 min
Oct 17, 1:44 PM CDTSpecial Weather StatementTSACreek, Okfuskee, Osage, Pawnee46 min
Oct 17, 2:22 PM CDTSpecial Weather StatementTSACreek, Okfuskee38 min
Oct 17, 2:45 PM CDTSpecial Weather StatementTSANowata, Okmulgee, Tulsa, Washington45 min
Oct 17, 3:22 PM CDTSpecial Weather StatementTSAOkfuskee23 min
Oct 17, 3:31 PM CDTSpecial Weather StatementTSATulsa44 min
Oct 17, 3:46 PM CDTSevere Thunderstorm WarningTSATulsa27 min
Oct 17, 3:49 PM CDTSevere Thunderstorm WarningTSAOkmulgee14 min
Oct 17, 3:51 PM CDTSevere Thunderstorm WarningTSARogers, Wagoner54 min
Oct 17, 3:54 PM CDTSpecial Weather StatementTSAOttawa36 min
Oct 17, 4:03 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware42 min
Oct 17, 4:05 PM CDTTornado WarningTSADelaware40 min
Oct 17, 4:20 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers44 min
Oct 17, 4:26 PM CDTSpecial Weather StatementTSAChoctaw49 min
Oct 17, 4:32 PM CDTSevere Thunderstorm WarningTSACraig44 min
Oct 17, 4:34 PM CDTSevere Thunderstorm WarningTSAChoctaw56 min
Oct 17, 4:59 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee91 min
Oct 17, 5:00 PM CDTTornado WarningTSAChoctaw, Pushmataha45 min
Oct 17, 6:10 PM CDTTornado WarningTSALeFlore38 min
Oct 17, 6:16 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Washington74 min
Oct 17, 6:33 PM CDTSevere Thunderstorm WarningTSACreek57 min
Oct 17, 6:50 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee70 min
Oct 17, 6:55 PM CDTSpecial Weather StatementTSALeFlore50 min
Oct 17, 6:57 PM CDTSevere Thunderstorm WarningTSANowata78 min
Oct 17, 3:56 PM CDTSpecial Weather StatementTSABenton49 min

Nearby

Special Weather Statements in Oklahoma, 2007Every special weather statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.